So I tentatively took my first ever 0.5mg avodart tablet around 3 weeks ago. I noticed the day after I took it, I had some increased PV bleeding and three days later a scary increase in shedding which took maybe a week and a half to reduce somewhat. I wanted to make sure that this wasn’t all coincidence, so Monday this week, I took another. The next night, not only did I bleed, but I was in excruciating pain for hours, and when I woke, I had actually soaked through my clothes to the bed sheets. This wasn’t just a bleed, it was a haemorrhage. Weirdly, the following day there was no bleeding, however once again, three days later, hair shedding increased dramatically. Still unsure about whether or not this was just a weird coincidence, I took my final stab and testing avodart, and took one yesterday. Today I am experiencing the same severe abdominal cramping, and the bleeding has once again returned. My hair shedding has also gone up even more which I didn’t even believe was possible. I feel like this is now more than just coincidence, and that the avodart has indeed caused some enormous hormonal/internal shift to cause extremely heavy bleeding and shedding VERY soon after taking it. The most frightening part is that i am actually taking the pill, and will spot occasionally, but will never ever bleed like this. It is actually extremely abnormal and when I told my family (doctors and nurses) was almost taken to emergency. I will not continue to take avodart, and hadn’t planned to. Really I just wanted to check whether or not the initial things I noticed weren’t just total coincidence. I know that some women have said that it has worked well for them, but I think this just will not be the case for me. I wanted to put this post up in the event that other women experience a similar reaction to avodart and go looking for stories which match theirs. I will not say that anyone should avoid trying it, but only to be careful. Everyone reacts to medications differently.